# SDR 2004FA0000321

- Difficulty date: March 23, 2004
- Submitted: April 27, 2004
- Operation: General aviation
- Aircraft: N8924X
- Make and model: Cessna 182D
- Aircraft serial: 18253324
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654959A1
- Part serial: 110300
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COULD NOT GET ENGINE TO RUN PROPERLY.  COMPRESSION GOOD ON NR 6, FINALLY DETERMINED NR 6 WAS NOT OPERATING PROPERLY.  REMOVED CYLINDER, SENT FOR OVERHAUL.  FOUND HOLE IN EXHAUST VALVE PORT.  (VOID IN THE CYLINDER CASTING) CYLINDER REJECTED AND RETURNED WITH LETTER.
